Florida, 2012Damaging Wind in Florida, May 29, 2012
May 29, 2012 · NWS MFL · 1 event in 1 county or zone
The proximity of Tropical Storm Beryl continued to affect South Florida pulling moisture northward across the area along with an unstable air mass.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The proximity of Tropical Storm Beryl continued to affect South Florida pulling moisture northward across the area along with an unstable air mass.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at May 29, 1:31 PM EST, 3 hours 56 minutes earlier.
Area forecast discussion, May 29, 1:31 PM EST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
231 PM EDT TUE MAY 29 2012
.SHORT TERM (TONIGHT-THURSDAY NIGHT)...
THE LATEST NUMERICAL GUIDANCE HAS INITIALIZED WELL WITH THE
CURRENT SYNOPTIC PATTERN AND GENERALLY REMAINS IN GOOD AGREEMENT
THROUGH THE SHORT-TERM PERIOD. SIMILAR TO THE PAST COUPLE OF
EVENINGS...MOST OF THE MID TO LATE AFTERNOON HEAVY SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO SETUP OVER THE EASTERN HALF OF THE
SOUTH FLORIDA PENINSULA AND BEGIN TO IMPACT THE EAST COAST AND METRO
LOCATIONS THROUGH THE EARLY EVENING HOURS. THE MAIN IMPACTS FROM THE
STRONGER STORMS THAT DEVELOP THROUGH THIS TIME WILL BE FREQUENT
LIGHTNING...LOCALIZED FLOODING...GUSTY WINDS FROM 40-55 MPH AND
SMALL HAIL. THE LATEST HRRR AND WRF MODEL REFLECTIVITIES LINE UP
WELL WITH THIS PATTERN CONTINUING THROUGH THE MID-EVENING HOURS
BEFORE TRENDING DOWN THROUGH THE OVERNIGHT PERIOD TONIGHT.
WEDNESDAY AND WEDNESDAY NIGHT...AS BERYL CONTINUES TO LIFT NORTHEAST
TO THE CAROLINA COAST OVER THE NEXT COUPLE OF DAYS...THE MODELS
CONTINUE TO INDICATE A SHORTWAVE TROUGH DIGGING SOUTHEAST OVER THE
REGION MAINTAINING A BROAD CYCLONIC UPPER FLOW ACROSS THE AREA. AT
THE SURFACE...THE SUBTROPICAL RIDGE AXIS WILL REMAIN JUST SOUTH OF
THE LOCAL AREA WITH SOUTHWEST FLOW CONTINUING THROUGH THE
LOWER-LEVELS. THE COMBINATION OF THE UPPER TROUGH...DAYTIME HEATING
AND SUFFICIENT SURFACED BASED INSTABILITY WILL BE ENOUGH TO TRIGGER
SCATTERED SHOWERS AND STORMS EACH DAY. WITH THE PRIMARY FLOW THROUGH
THE DEEP LAYER REMAINING OUT OF THE SW...EXPECT THE BULK OF THE
AFTERNOON CONVECTION TO BECOME CONCENTRATED OVER THE EASTERN HALF OF
THE LOCAL AREA EACH DAY.
THURSDAY AND THURSDAY NIGHT...ONE DIFFERENCE TO NOTE FOR THIS PERIOD
IS THE DEEP LAYER MOISTURE THE MODELS CONTINUE TO INDICATE SPREADING
NORTH ACROSS THE KEYS AND THE SOUTH FLORIDA PENINSULA. THIS INCREASE
IN DEEP LAYER MOISTURE COMBINED WITH THE UPPER TROUGH WILL ONLY
ENHANCE THE RAINFALL COVERAGE ACROSS THE LOCAL AREA...ESPECIALLY
THROUGH THE AFTERNOON AND EVENING PERIOD THURSDAY. MODEL PWAT VALUES
REFLECT THIS PATTERN AND GENERALLY INDICATE A NORTH TO SOUTH
GRADIENT ACROSS THE AREA OR FROM THE LAKE TO THE KEYS WITH THE
HIGHER PWAT VALUES REMAINING OVER THE SOUTHERN HALF OF THIS AREA (UP
TO 2.2 INCHES). AS A RESULT...WILL GRADUALLY BEGIN TO INCREASE THE
RAINFALL CHANCES THROUGH THIS PERIOD...ESPECIALLY OVER THESE
SOUTHERN AREAS WHERE THE BEST SOURCE OF DEEP LAYER MOISTURE WILL BE.
LONG TERM (FRIDAY-WEEKEND)...
MODELS REMAIN PERSISTENT INTO THE WEEKEND AND CONTINUE INDICATE THE
PREVIOUSLY DISCUSSED DEEP LAYER MOISTURE SPREADING FARTHER NORTH
ACROSS THE AREA. THIS INCREASING DEEP LAYER MOISTURE SPREADING NORTH
INTO THE LOCAL AREA WILL TRANSLATE TO INCREASING RAINFALL CHANCES
INTO THE WEEKEND. THE LATEST HPC 5 DAY PRECIP FORECAST INDICATES
TOTALS REACHING THE 2-3 INCH RANGE ACROSS THE SOUTHERN END OF THE
PENINSULA. AS TYPICALLY OBSERVED...LOCALLY HIGHER AMOUNTS WILL BE
POSSIBLE WHERE THE BULK OF THE ACTIVITY BECOMES CONCENTRATED.
&&
.MARINE...
LIGHT TO MODERATE SOUTH AND SOUTHWEST WINDS WILL BE EXPECTED
THROUGH THE MID-WEEK PERIOD WITH ISOLATED SHOWERS AND STORMS
REMAINING POSSIBLE EACH DAY. LATE MORNING AND AFTERNOON SEA
BREEZES WILL TRANSLATE TO CHOPPIER CONDITIONS EACH DAY...MAINLY
NEAR THE COAST.
&&
.FIRE WEATHER...
PLENTY OF MOISTURE SPREADING NORTH OVER THE LOCAL AREA WILL KEEP
RELATIVE HUMIDITY VALUES ABOVE CRITICAL RED FLAG LEVELS THROUGH
THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 73 89 74 88 / 20 40 20 40
FORT LAUDERDALE 76 90 76 88 / 20 40 20 50
MIAMI 75 90 75 89 / 20 40 20 50
NAPLES 74 89 74 89 / 10 20 20 40
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...85/AG
AVIATION/RADAR...54/BNB
Hazardous weather outlook, May 29, 8:30 AM EST, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
930 AM EDT TUE MAY 29 2012
AMZ610-630-FLZ063-066>075-168-172>174-300200-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
930 AM EDT TUE MAY 29 2012
...FEW STRONG STORMS POSSIBLE INTERIOR AND EASTERN AREAS THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON. THESE STORMS WILL AFFECT MAINLY INTERIOR
AND EASTERN SECTIONS OF THE SOUTH FLORIDA PENINSULA THIS AFTERNOON
INTO EARLY THIS EVENING. A FEW STORMS COULD BECOME STRONG WITH
FREQUENT LIGHTNING STRIKES, GUSTY WINDS, HAIL AND HEAVY DOWNPOURS.
RIP CURRENTS: SOUTHWEST WINDS AROUND 10 MPH WILL LEAD TO A SLIGHT
RISK OF RIP CURRENTS ALONG THE GULF COAST BEACHES. FOR THE
ATLANTIC COAST BEACHES, SOUTH SOUTHEAST WINDS IN THE LATE MORNING
AND EARLY AFTERNOON WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS.
WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS UP TO 50 MPH THIS AFTERNOON AND EARLY THIS EVENING,
MAINLY OVER INTERIOR AND EASTERN SECTIONS.
HAIL: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HAIL UP TO NICKEL SIZE ESPECIALLY OVER THE EASTERN AREAS OF SOUTH
FLORIDA.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY
WITH THE MAIN RISK BEING LIGHTNING STRIKES, GUSTY WINDS, SMALL
HAIL AND HEAVY DOWNPOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIAMI.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
BAXTER
In the hours before
Special weather statement, May 29, 12:44 PM EST, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
144 PM EDT TUE MAY 29 2012
FLZ072-172-291845-
COASTAL BROWARD COUNTY FL METRO BROWARD COUNTY FL
144 PM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
METRO BROWARD COUNTY
* UNTIL 245 PM EDT
* AT 139 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SUNRISE TO
HALLANDALE...AND MOVING NORTH TO NORTHEAST AT 10 MPH.
* THE LINE OF STORMS WILL AFFECT...
PLANTATION...
HALLANDALE...
TAMARAC...
NORTH LAUDERDALE...
MARGATE...
FORT LAUDERDALE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2597 8012 2597 8029 2596 8029 2596 8032
2633 8026 2632 8007
TIME...MOT...LOC 1744Z 202DEG 7KT 2617 8024 2599 8017
BAXTERSpecial weather statement, May 29, 1:28 PM EST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EDT TUE MAY 29 2012
FLZ067-068-168-291930-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
228 PM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN PALM BEACH COUNTY
* UNTIL 330 PM EDT
* AT 226 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
WEST OF JUPITER TO WELLINGTON TO 15 MILES NORTHWEST OF CORAL
SPRINGS...AND MOVING EAST AT 10 TO 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
WELLINGTON...
ROYAL PALM BEACH...
JUPITER...
GOLDEN LAKES...
PALM BEACH GARDENS...
HAVERHILL...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2660 8004 2660 8003 2639 8006 2637 8060
2665 8037 2696 8031 2695 8007 2679 8002
2663 8003
TIME...MOT...LOC 1827Z 250DEG 14KT 2694 8017 2667 8024
2641 8045
BAXTERSpecial weather statement, May 29, 2:27 PM EST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT TUE MAY 29 2012
FLZ067-068-168-292000-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
327 PM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN PALM BEACH COUNTY
* UNTIL 400 PM EDT
* AT 324 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JUNO BEACH
TO LOXAHATCHEE NATIONAL WILDLIFE REFUGE...AND MOVING EAST AT 15
MPH.
* THE LINE OF STORMS WILL AFFECT...
HAVERHILL...
GREENACRES CITY...
PORT OF PALM BEACH...
WEST PALM BEACH...
PALM BEACH...
DELRAY BEACH...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2655 8004 2643 8005 2642 8006 2643 8034
2696 8020 2696 8015 2698 8014 2698 8008
2693 8006 2680 8003 2663 8003 2660 8004
2659 8003 2655 8003
TIME...MOT...LOC 1926Z 255DEG 13KT 2688 8003 2650 8021
AKSpecial weather statement, May 29, 3:57 PM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
457 PM EDT TUE MAY 29 2012
FLZ073-074-173-292130-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
457 PM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL MIAMI-DADE COUNTY
* UNTIL 530 PM EDT
* AT 455 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PERRINE...AND MOVING EAST AT 10 MPH.
* THE STORM WILL AFFECT...
PERRINE...
PINECREST...
SOUTH MIAMI...
UNIVERSITY OF MIAMI...
CORAL GABLES...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2567 8015 2566 8016 2568 8018 2574 8017
2572 8024 2565 8026 2559 8031 2557 8029
2553 8016 2553 8031 2553 8042 2575 8042
2576 8018 2575 8016 2576 8012
TIME...MOT...LOC 2057Z 255DEG 7KT 2563 8030
AKSpecial weather statement, May 29, 4:59 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
559 PM EDT TUE MAY 29 2012
FLZ071-072-172-292230-
COASTAL BROWARD COUNTY FL INLAND BROWARD COUNTY FL METRO BROWARD
COUNTY FL
559 PM EDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BROWARD COUNTY
* UNTIL 630 PM EDT
* AT 556 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DAVIE...AND MOVING NORTHEAST AT 20 MPH.
* THE STORM WILL AFFECT...
DAVIE...
SAWGRASS MILLS MALL...
PLANTATION...
TAMARAC...
LAUDERHILL...
LAUDERDALE LAKES...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2624 8008 2617 8009 2615 8010 2613 8009
2613 8010 2602 8011 2597 8036 2613 8045
2631 8012 2625 8008
TIME...MOT...LOC 2159Z 242DEG 18KT 2609 8031
AKLocal storm report, May 29, 5:19 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
619 PM EDT TUE MAY 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 2 E SAWGRASS MILLS MALL 26.15N 80.29W
05/29/2012 E50.00 MPH BROWARD FL NWS EMPLOYEE
AN OFF-DUTY NATIONAL WEATHER SERVICE EMPLOYEE ESTIMATED
40-50 MPH WIND GUSTS JUST EAST OF THE SAWGRASS MILLS
MALL.
&&
ROSSThunderstorm Wind, Broward
- When
- May 29, 5:27 PM EST
- Where
- Broward County, 1.63 mi W of Lauderhill
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 26.097, -80.226
A member of the public reported estimated wind gusts of 60 mph near the intersection of SW 19th Street and SW 55th Avenue in Plantation.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Oklahoma, May 29 to 30, 20122 injured · $452 million · EF1 · 105 events
- Tornado and Damaging Winds in South Carolina, May 29, 20121 death · $46,000 · EF1 · 6 events
- Rip Current in New Jersey, May 29, 20121 death · 4 injured · 1 event
- Hail and Damaging Winds in Texas, May 29 to 31, 20121 injured · $3.3 million · 1.75 in hail · 50 events
- Heat in New Jersey, May 29, 20121 death · 2 events
- Flash Flood and Flooding in New Hampshire, May 29, 2012$3.0 million · 2 in hail · 24 events
- Hail and Damaging Winds in New York, May 29, 2012$556,000 · 1.75 in hail · 36 events
- Hail and Damaging Winds in Pennsylvania, May 29, 2012$355,000 · 1.75 in hail · 32 events
- Hail and Damaging Winds in Ohio, May 29, 2012$291,000 · 1.75 in hail · 33 events
- Flash Flood and Damaging Winds in Tennessee, May 29, 2012$305,000 · 73 kt wind · 25 events
- Hail and Damaging Winds in New York, May 29, 20121 injured · $75,000 · 2 in hail · 40 events
- Hail and Damaging Wind in Pennsylvania, May 29, 2012$187,000 · 1.75 in hail · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 385364.